JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AN EQUIVALENT PROPERTY OF A NORMAL ADJACENCY OF A DIGITAL PRODUCT
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 1,  2014, pp.199-215
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.1.199
 Title & Authors
AN EQUIVALENT PROPERTY OF A NORMAL ADJACENCY OF A DIGITAL PRODUCT
Han, Sang-Eon;
  PDF(new window)
 Abstract
Owing to the development of the notion of normal adjacency of a digital product [9], product properties of digital topological properties were studied efficiently. To equivalently represent a normal adjacency of a digital product, the present paper proposes an S-compatible adjacency of a digital product. This approach can be helpful to understand a normal adjacency of a digital product. Finally, using an S-compatible adjacency of a digital product, we can study product properties of digital topological properties, which improves the presentations of the normal adjacency of a digital product in [9] and [5, 6].
 Keywords
adjacency graph isomorphism;adjacency graph product;Cartesian adjacency;normal adjacency;S-compatible;digital topology;digital product;
 Language
English
 Cited by
1.
UTILITY OF DIGITAL COVERING THEORY,;;

호남수학학술지, 2014. vol.36. 3, pp.695-706 crossref(new window)
2.
COMPARISON AMONG SEVERAL ADJACENCY PROPERTIES FOR A DIGITAL PRODUCT,;

호남수학학술지, 2015. vol.37. 1, pp.135-147 crossref(new window)
3.
REMARKS ON HOMOTOPIES ASSOCIATED WITH KHALIMSKY TOPOLOGY,;;

호남수학학술지, 2015. vol.37. 4, pp.577-593 crossref(new window)
1.
UTILITY OF DIGITAL COVERING THEORY, Honam Mathematical Journal, 2014, 36, 3, 695  crossref(new windwow)
2.
COMPARISON AMONG SEVERAL ADJACENCY PROPERTIES FOR A DIGITAL PRODUCT, Honam Mathematical Journal, 2015, 37, 1, 135  crossref(new windwow)
3.
REMARKS ON HOMOTOPIES ASSOCIATED WITH KHALIMSKY TOPOLOGY, Honam Mathematical Journal, 2015, 37, 4, 577  crossref(new windwow)
 References
1.
C. Berge, Graphs and Hypergraphs, 2nd ed., North-Holland, Amsterdam, 1976.

2.
G. Bertrand, Simple points, topological numbers and geodesic neighborhoods in cubic grids, Pattern Recognition Letters 15 (1994), 1003-1011. crossref(new window)

3.
G. Bertrand and R. Malgouyres, Some topological properties of discrete surfaces, Jour. of Mathematical Imaging and Vision 20 (1999), 207-221.

4.
L. Boxer, A classical construction for the digital fundamental group, Jour. of Mathematical Imaging and Vision 10 (1999), 51-62. crossref(new window)

5.
L. Boxer, Digital Products, Wedge; and Covering Spaces, Jour. of Mathematical Imaging and Vision 25 (2006), 159-171. crossref(new window)

6.
L. Boxer and I. Karaca, Fundamental groups for digital products, Advances and Applications in Mathematical Sciences 11(4) (2012), 161-179.

7.
L. Chen, Discrete Surfaces and Manifolds: A Theory of Digital Discrete Geometry and Topology, Scientific and Practical Computing, Rockville, 2004.

8.
S.E. Han, Digital coverings and their applications, Jour. of Applied Mathematics and Computing 18(1-2) (2005), 487-495.

9.
S.E. Han, Non-product property of the digital fundamental group, Information Sciences 171(1-3) (2005), 73-91. crossref(new window)

10.
S.E. Han, On the simplicial complex stemmed from a digital graph, Honam Mathematical Journal 27(1) (2005), 115-129 .

11.
S.E. Han, Discrete Homotopy of a Closed k-Surface LNCS 4040, Springer-Verlag, Berlin, pp.214-225 (2006).

12.
S.E. Han, Erratum to "Non-product property of the digital fundamental group", Information Sciences 176(1) (2006), 215-216. crossref(new window)

13.
S.E. Han, Minimal simple closed 18-surfaces and a topological preservation of 3D surfaces, Information Sciences 176(2) (2006), 120-134. crossref(new window)

14.
S.E. Han, Strong k-deformation retract and its applications, Journal of the Korean Mathematical Society 44(6) (2007), 1479-1503. crossref(new window)

15.
S.E. Han, Equivalent ($k_0$, $k_1$)-covering and generalized digital lifting, Information Sciences 178(2) (2008), 550-561. crossref(new window)

16.
S.E. Han, The k-homotopic thinning and a torus-like digital image in $Z^n$, Journal of Mathematical Imaging and Vision 31(1) (2008), 1-16. crossref(new window)

17.
S.E. Han, Cartesian product of the universal covering property, Acta Applicandae Mathematicae 108 (2010), 363-383.

18.
S.E. Han, KD-($k_0$, $k_1$)-homotopy equivalence and its applications, Journal of Korean Mathematical Society 47(5) (2010), 1031-1054. crossref(new window)

19.
S.E. Han, Multiplicative property of the digital fundamental group, Acta Applicandae Mathematicae 110(2) (2010), 921-944. crossref(new window)

20.
S.E. Han, Ultra regular covering space and its automorphism group, International Journal of Applied Mathematics & Computer Science, 20(4) (2010), 699-710.

21.
S.E. Han, Non-ultra regular digital covering spaces with nontrivial automorphism groups, Filomat, 27(7) (2013), 1205-1218. crossref(new window)

22.
S.E. Han and Sik Lee, Remarks on digital products with normal adjacency relations, Honam Mathematical Journal 35(3) (2013), 515-524. crossref(new window)

23.
S.E. Han and B.G. Park, Digital graph ($k_0$, $k_1$)-homotopy equivalence and its applications, http://atlas-conferences.com/c/a/k/b/35.htm (2003).

24.
F. Harary, Graph theory, Addison-Wesley Publishing, Reading, MA, 1969.

25.
G. T. Herman, Geometry of Digital Spaces Birkhauser, Boston, 1998.

26.
E. Khalimsky, Motion, deformation, and homotopy in finite spaces, Proceedings IEEE International Conferences on Systems, Man, and Cybernetics (1987), 227-234.

27.
T.Y. Kong, A. Rosenfeld, Topological Algorithms for the Digital Image Processing, Elsevier Science, Amsterdam, 1996.

28.
W.S. Massey, Algebraic Topology, Springer-Verlag, New York, 1977.

29.
B.G. Park and S.E. Han, Classification of of digital graphs vian a digital graph ($k_0$, $k_1$)-isomorphism, http://atlas-conferences.com/c/a/k/b/36.htm (2003).

30.
A. Rosenfeld, Digital topology, Am. Math. Mon. 86 (1979), 76-87.

31.
A. Rosenfeld and R. Klette, Digital geometry, Information Sciences 148 (2003), 123-127 .

32.
E.H. Spanier, Algebraic Topology, McGraw-Hill Inc., New York, 1966.